# SDR SWIA201333118

- Difficulty date: March 29, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 23,773 hours, 19,411 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

YD 1 STATUS MESSAGE APPEARED AND WOULD NOT RE-ENGAGE.  CONTINUOUS AIRCRAFT YAWING  PULSATION IN THE RUDDER PEDALS.  (FLT 7426)  REPLACED NR 1 FCC IAW AMM 22-12-14.  ALL FCC OPS TESTS GOOD.  YAW DAMPER TEST GOOD.  NO UNUSUAL RUDDER PEDAL MOVEMENTS NOTED.  NO REPORT CODES PRESENT.  P/N ON/OFF 622-9815-904  S/N ON 2623  S/N OFF 63XG
